# SDR 00077

- Difficulty date: February 5, 2003
- Submitted: February 6, 2003
- Operation: Air carrier
- Aircraft: N285TW
- Make and model: Amd FALCONE
- Aircraft serial: 285
- Aircraft time: 19,663 hours, 14,876 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Connector
- Condition: Dirty
- Location: Oil Temp Ind
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED OIL TEMP INDICATION ON LT ENGINE HIGHER THAN NORMAL, PILOT RETURNED TO DEPARTURE AIRPORT. MAINTENANCE REMOVED AND CLEANED OIL TEMP CONNECTOR PLUG RESEATED AND OPS CHECKED NORMAL.
